# SDR O9I2004F00000

- Difficulty date: June 30, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N290PF
- Make and model: Gulstm 690A
- Aircraft serial: 11290
- Engine: Garrtt TPE3315
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89352831
- Part serial: 324815
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE FCU FAILED TO PROPERLY LIMIT FUEL TO THE ENGINE.  DURING THE FINAL DECENT, THE FLIGHT CREW BROUGHT BACK THE THROTTLES TO THE FLIGHT IDLE POSITION FOR LANDING.  IT WAS NOTED AT THAT TIME THAT THE NR 2 ENGINE WAS STILL PRODUCING 250 HP, A LEVEL HIGHER THAN NORMAL FOR THAT SETTING.  THE FLIGHT CREW CONTACTED MAINTENANCE FOR ADDITIONAL INFORMATION.  THE FLIGHT CREW ELECTED TO MAKE A PRECAUTIONARY SINGLE ENGINE LANDING.  THE ENGINE WAS SHUT DOWN AND A SINGLE ENGINE LANDING WAS MADE WITHOUT INCIDENT.  AFTER PERFORMING GROUND RUNS AND TROUBLESHOOTING PROCEDURES, FUEL CONTROL WAS FOUND TO HAVE FAILED.  THE FUEL CONTROL WAS CHANGED WITH AN OVERHAULED UNIT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
